# SDR DL72S971381

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD CABIN EMERGENCY FLOOR TRACK LIGHTING INOP.  REPLACED FWD E-PATH POWER SUPPLY M9026 AND BATTERY PACK.  EMERGENCY FLOOR TRACK LIGHTING CKS GOOD.
